# SDR SWIA97912

- Difficulty date: July 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N290SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120317
- Engine: Pwa PW118A
- System (JASC): 6110 · Propeller Assembly
- Part: Propeller
- Part number: 7801008
- Condition: Over Torqued
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

LEFT ENGINE INADVERTENT AUTO FEATHER ON CLIMB OUT AND TORQUE WENT TO 133 PERCENT.  REMOVED AND REPLACED LEFT PROPELLER AND LEFT TORQUE SIGNAL CONDITIONER, OPS CHECKS GOOD.
